Volume 10, Issue 3
A Semidiscrete Approximation Scheme for Neutral Delay-differential Equations

R. Fabiano

DOI:

Int. J. Numer. Anal. Mod., 10 (2013), pp. 712-726

Published online: 2013-10

Preview Purchase PDF 0 722
Export citation
  • Abstract

We consider an approximation scheme for systems of linear delay-differential equations of neutral type. The finite dimensional approximating systems are constructed with basis functions defined using linear splines, extending to neutral equations a scheme which had previously been defined only for retarded equations. A Trotter-Kato semigroup convergence result is proved, and numerical results are given to illustrate the qualitative behavior of the scheme.

  • Keywords

neutral delay equation semidiscrete approximation semigroup theory

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard